THE SOLUTION OF CAUCHY PROBLEM FOR THE HYPERBOLIC DIFFERENTIAL EQUATIONS OF THE FOURTH ORDER BY THE RIMAN METHOD


Cite item

Abstract

In the article the Cauchy problem for the one system of the differential equations of the fourth order is received in the plane of two independent variables. This system of the hyperbolic differential equations of the fourth order does not contain derivatives less than the fourth order. The regular solution of the Cauchy problem for the system of the hyperbolic differential equations of the fourth order is explicitly built. The solution of the Cauchy problem for the system of the hyperbolic differential equations of the fourth order is found by the Riman method. In the paper the matrix of Riman for the system of the hyperbolic differential equations of the fourth order is constructed also. The matrix of Riman is expressed through hypergeometrical functions of matrix argument.

About the authors

Ju. O. Yakovleva

Samara State Technical University

Author for correspondence.
Email: morenov@ssau.ru
ORCID iD: 0000-0002-9839-3740

Candidate of Physical and Mathematical Sciences, associate professor,associate professor of the Department of Higher Mathematics

A. V. Tarasenko

Samara State Technical University

Email: morenov@ssau.ru
ORCID iD: 0000-0002-0487-8262

Candidate of Physical and Mathematical Sciences, associate professor of the Department of Higher Mathematics

References

  1. Trusdell K. Pervonachal’nyi kurs ratsional’noi mekhaniki sploshnykh sred . Moscow: Mir, 1975, 592 p. Available at: https://www.studmed.ru/trusdell-k-pervonachalnyy-kurs-racionalnoy-mehaniki-sploshnyh-sred_f4d30841e26.html .
  2. Oskolkov A.P. O nekotorykh model’nykh nestatsionarnykh sistemakh v teorii nen’yutonovskikh zhidkostei . Trudy matematicheskogo instituta AN SSSR , 1975, no. 127, pp. 37–66. Available at: http://www.mathnet.ru/links/18cdbc2d48dbb3a524f8f4b7db3aaaea/tm3147.pdf .
  3. Gerasimov A.N. Problema uprugogo posledeistviya i vnutrennee trenie . Prikladnaya matematika i mekhanika , 1937, Vol. 1, no. 4, pp. 493–536 .
  4. Courant R., Hilbert D. Methods of Mathematical Physics. Vol. II: Partial Differential Equations. New York – London: Interscience Publishers, 1962, 830 pp. Available at: https://www.studmed.ru/courant-r-hilbert-d-methods-of-mathematical-physics-vol-2-partial-differential-equations_ 982b6204949.html .
  5. Riemann B. U¨ ber die Fortpflanzung ebener Luftwellen von endlicher Schwingungsweite. ) Abh. d. G¨ott. Ges. d. Wiss.), 1860, vol. 8. pp. 43–68 .
  6. Soldatov A.P., Shkhanukov M.H. Kraevye zadachi s obshchim nelokal’nym usloviem A.A. Samarskogo dlya psevdoparabolicheskikh uravnenii vysokogo poryadka . DAN SSSR , 1987, vol. 297, no. 3, pp. 547–552 .
  7. Dzhokhadze O.M. Funktsiya Rimana dlya giperbolicheskikh uravnenii i sistem vysokogo poryadka s dominirovannymi mladshimi chlenami . Differents. uravneniya , 2003, Vol. 39, no. 10, pp. 1440–1453. Available at: http://mi.mathnet.ru/rus/de/v39/i10/p1366 .
  8. Zhegalov V.I., Mironov A.N. O zadachakh Koshi dlya dvukh uravnenii v chastnykh proizvodnykh . Izv. vuzov. Matematika , 2002, Vol. 46, no 5, pp. 21–28. Available at: http://mi.mathnet.ru/eng/ivm/y2002/i5/p23 .
  9. Zhegalov V.I., Utkina E.A. Ob odnom psevdoparabolicheskom uravnenii tret’ego poryadka . Izv. vuzov. Matematika , 1999, Vol. 43, no 10, pp. 70–73. Available at: http://mi.mathnet.ru/rus/ivm/y1999/i10/p73 .
  10. Andreev A.A., Yakovleva J.O. Zadacha Gursa dlya odnoi sistemy giperbolicheskikh differentsial’nykh uravnenii tret’ego poryadka s dvumya nezavisimymi peremennymi . Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki , 2011, Vol. 3, no 24, pp. 35–41. doi: 10.14498/vsgtu996 .
  11. Gantmakher F. R. Teoriya matrits . Moscow: Nauka, 1988, 549 p. Available at: http://lib.brsu.by/sites/default/files/books
  12. Tikhonov A.N., Samarskiy A.A. Uravneniya matematicheskoi fiziki . Moscow: Nauka, 1972, 735 p. Available at: http://ind.pskgu.ru/ebooks/tihonov.html .
  13. Bateman H. Vysshie transtsendentnye funktsii. Gipergeometricheskaya funktsiya. Funktsiya Lezhandra . Moscow: Nauka, 1973, 296 p. Available at: http://ega-math.narod.ru/Books/Bateman.htm .

Copyright (c) 2020 Ю. О. Яковлева, А. В. Тарасенко

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies